to participate download our app

Jun 27
21:28
Have any of you girls had more dryness down there because of a low estrogen pill? If so, if you changed it, did it help? I’m currently taking Yaz, which has low dosage and the low estrogen levels have caused my vulva to become very sensitive/dry. I have been tested for stis so I know that’s out of the way.
2
6
Jun 27
21:41
Also I’m on my 5th month on the pill, so I’m still adjusting. I’m hoping it will get better after the 6 months.
 
Jun 27
22:08
I had vaginal dryness on many different birth control pills. I just stopped the pill and everything went back to normal
1
Jun 27
22:23
@milkhoney ok I’m glad I’m not the only one.This has happened with the other pills I’ve taken. I’m considering switching to another kind of birth control if it keeps happening after the 6 months. Which birth control are you on? (If you are on one)
 
Jun 27
22:32
You could try the non hormonal IUD if all hormonal methods of bc have given you unwanted side effects
 
Jun 27
22:47
@llunx_ that’s a great idea. I’ll make sure to talk about it with my doctor on my next appointment
 
Jun 28
00:01
@thecakeboss_ I was on apri then I switch to lo loestrin now I’m not on anything. Birth control was awful for me. I gained tons of weight, had 0 libido so when I went off, it everything went back to normal!
 

to write your comment download our app